# SDR LR7A07079

- Difficulty date: September 5, 2007
- Submitted: September 10, 2007
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 34,857 hours, 17,733 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 33138683
- Condition: Cracked
- Location: Fs 477
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-8 CHECK PER JOB CARD HC5313, FOUND CARGO COMPT UPPER TENSION TIE FITTING FOUND CRACKED AT FS 477 WL258 RBL63.  RT UPPER TENSION TIE FITTING REPLACED IAW SMP583 CHAPTER 51-60 AND 51-70.
